# SDR DALA2025103107977

- Difficulty date: October 31, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N580DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11819
- Aircraft time: 6,168 hours, 1,622 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Zone 600
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIV - TO ORD DUE TO AIR R WING LEAK ECAM WARNING.   FOUND TAPPING SEALS IN FLEXIBLE CONNECTOR UPSTREAM OF THE RH WING ANTI-ICE VALVE LEAKING, REPLACED SAME. OPS CHECK GOOD. (LP 8025046)
